Progesterone lozenge and anxiety
by Katie Ball
(Oxford, England )
So I have been recommended progesterone lozenges by a hormone specialist. I didn’t have blood tests as I was on the contraceptive pill but all my symptoms after childbirth a year ago pointed to low progesterone.
I was also prescribed metaformin for PCOS which I’ve been taking over a week with no side effects. I took the first lozenge 2 nights ago. They are 150mg and was told to take 1/4 of a tablet, well yesterday and all through last night all my symptoms heightened, sweats, anxiety, headache, no appetite! I was too scared to take another 37.5mg lozenge last night and now I can slowly feel the anxiety wearing off!
I don’t know what to do or why this happened! Does this prove that I am low in progesterone and I just need more? Or does this mean that low progesterone isn’t my problem and that’s why I got the side effects of anxiety?
Any experienced advice would be really appreciated